# SDR HALA0700339

- Difficulty date: August 14, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 82,060 hours, 15,703 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Unknown
- Condition: Warning Light
- Location: Aoa
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, BTB DUE TO PROBE HEAT EICAS MSG CAPT PITOT, R AUX PITOT, L AOA PROBE HEAT LIGHT ILLUMINATED.  RESET C/B FOR CAPT PITOT AND L AOA ACCOMPLISHED AMM 30-34-00 OPERATIONAL TEST OF PROBE HEAT SYSTEM.  TEST OK.  ACCOMPLISHED AMM 30-32-00 OPERATIONAL TEST OF THE ANGLE OF ATTACK PROBE HEAT SYS TEST OK.  ACCOMPLISHED AMM 30-31-00 OPERATIONAL TEST OF THE PITOT STATIC PROBE HEAT SYS, TEST OK.  OK FOR  SERVICE.
